# SDR FDEA201112065176

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,920 hours, 12,337 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 652052304
- Part serial: 2238
- Condition: Failed
- Location: First Officer
- Part time: 3,740 hours, 2,225 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O'S ALTIMETER INOPERATIVE.  NAV ADC F/O'S FAULT ON ECAM.  SWITCHING F/O ADC INSTRUMENT DOES NOT RECOVER, INSTRUMENT RED OFF FLAG IN F/O'S ALTIMETER.   R & R F/O'S ALTIMETER IAW MM 34-12-21-04.  OPS CHECKED GOOD, ACFT OK FOR SERVICE.
